# SDR DXTA200601550

- Difficulty date: August 11, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N812QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600628
- Aircraft time: 2,636 hours, 2,065 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT FROM CAE TO PWK, NOTICE ODOR IN COCKPIT SIMILAR TO CIGARETTE LIGHTING UP.  TURNED OFF DEFOG FAN, ODOR STOPPED, 15 MIN LATER ODOR RETURNED.  TURNED OFF FWD FREON FAN, ODOR STOPPED.  NO INCREASE OF AMPERAGE DRAW DURING ODOR TIME.  ODOR DID NOT RETURN, FLIGHT LANDING WITH NO FURTHER ODORS.  RAN AIRCRAFT WITH THE FWD AND AFT FAN ON HI AND THE DEFOG FAN ON HIGH FOR AN EXTENDED PERIOD OF TIME.  NO SMOKE ODOR WAS NOTED.  FANS OP CHECK NORMAL.  ALL WORK DONE IAW CESSNA 560 MM 21-00-00.
